Previous |  Up |  Next

Article

Title: The quantized Jacobi polynomials (English)
Author: Lukš, Antonín
Language: English
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 32
Issue: 6
Year: 1987
Pages: 417-426
Summary lang: English
Summary lang: Russian
Summary lang: Czech
.
Category: math
.
Summary: The author studies a system of polynomials orthogonal at a finite set of points its weight approximating that of the orthogonal system of classical Jacobi polynomials. (English)
Keyword: Clebsch-Gordan coefficients
Keyword: weight approximating
Keyword: Jacobi polynomials
Keyword: orthogonal polynomials
Keyword: curve fitting
MSC: 33A65
MSC: 33C45
MSC: 42C05
MSC: 65D10
MSC: 65D20
idZBL: Zbl 0644.33018
idMR: MR0916058
.
Date available: 2008-05-20T18:33:17Z
Last updated: 2015-06-04
Stable URL: http://hdl.handle.net/10338.dmlcz/104273
.
Reference: [1] N. Y. Vilenkin: Special Functions and Representation Theory of Groups.Nauka, Moscow 1965. (In Russian; English translation: Amer. Math. Soc., Providence 1968.)
Reference: [2] A. S. Holevo: Probabilistic and Statistical Aspects of Quantum Theory.North Holland, Amsterdam 1982. Zbl 0497.46053, MR 0681693
Reference: [3] H. Bateman A. Erdélyi: Higher Transcendental Functions.Vol. 2. McGraw-Hill. New York 1953. MR 0058756
Reference: [4] M. Weber A. Erdélyi: On the finite difference analogue of Rodrigues' formula.Amer. Math. Monthly, Washington, 59 (1952), 163-168. MR 0054094, 10.2307/2308188
Reference: [5] Radhakrishna C. Rao: Linear Statistical Inference and Its Applications.J. Wiley, New York 1973. MR 0346957
Reference: [6] A. Ralston: A First Course in Numerical Analysis.McGraw-Нill, New York 1965. Zbl 0139.31603
Reference: [7] B. P. Demidovich I. A. Maron E. Z. Shuvalova: Numerical Methods of Analysis. Approximation of Functions, Differential and Integral Equations.Nauka, Moscow 1967 (in Russian).
.

Files

Files Size Format View
AplMat_32-1987-6_1.pdf 1.167Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo